# SDR GLBA97081

- Difficulty date: April 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N225GL
- Make and model: Beech 1900D
- Aircraft serial: UE225
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Eva Tubing
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DLH - AIR TURN-BACK AFTER RIGHT 'BLEED AIR FAIL'.  MAINTENANCE SPLICED EVA TUBING.  (X)
